Some comments on a paper onk-HNBUE life distributions |
| |
Authors: | Bengt Klefsjö |
| |
Affiliation: | 1. Lule? University, Sweden
|
| |
Abstract: | ![]() Summary In a recent paper by A. P. Basu and N. Ebrahimi (1984, Ann. Inst. Statist. Math., A, 36, 87–100) a new class of life distributions calledk-HNBUE (with dualk-HNWUE) is introduced. Closure properties and bounds on the moments and on the survival function to ak-HNBUE (k-HNWUE) life distribution are presented. However, some of the results presented are incorrect. This research was supported by Swedish Natural Science Research Council Post Doctoral Fellowship F-PD 1564-100. |
| |
Keywords: | Survival function HNBUE HNWUE k-HNBUE k-HNWUE |
本文献已被 SpringerLink 等数据库收录! |
|